# SDR CALA2025072106789

- Difficulty date: July 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 63,768 hours, 26,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA PEPORTS GIRT BAR AT 1L VERY DIFFICULT TO INSTALL AND REMOVE FROM BRACKET ADJ FWD ENTRY DOOR 1L BRACKET CLIP . OPS TEST GOOD . REF AMM 25-66-01.
